# SDR AALA20181106006

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DOOR 4R EMERGENCY EPAS BATTERY HAS NO GREEN LIGHT BLINKING. REPLACED DOOR 4R EMERGENCY EPAS BATTERY PACK PER AMM 52-11-20-000-805-002 AND 52-11-20-400-805-002.
